MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Model Number 1074350-33
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: guide wire: 014 ht versaturn f 190 hc; guide catheter: heartrail 3.5.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The ht versaturn device referenced is being filed under a separate manufacturing report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, 90% stenosed, 30mm-long lesion in the moderately tortuous proximal left anterior descending (lad) coronary artery.After crossing the lesion with a 014 hi-torque (ht) versaturn f 190 hc guide wire, a 2.5mm non-abbott balloon dilatation catheter was advanced over the versaturn and pre-dilatation was performed.A 3.5x33mm rx xience xpedition stent delivery system (sds) was then advanced over the versaturn, but, prior to exiting the guiding catheter, resistance was met between the xience xpedition and the versaturn.When attempting to retract the xpedition over the versaturn, resistance was also felt between these two devices.Thus, both devices were removed as a single unit.A non-abbott guide wire was advanced, followed by advancement and deployment of a 3.5x33mm non-abbott stent.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6712728
Report Number2024168-2017-05887
Device Sequence Number11022860
Product Code NIQ
UDI-Device Identifier08717648162572
UDI-Public(01)08717648162572(17)190330(10)6032441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2019
Device Model Number1074350-33
Device Catalogue Number1074350-33
Device Lot Number6032441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1